Lattice-Boltzmann studies of fluid flow in porous media with realistic rock geometries

File Description SizeFormat 
Computers & Mathematics with Applications_59_7_2010.pdfAccepted version492.61 kBAdobe PDFView/Open
Title: Lattice-Boltzmann studies of fluid flow in porous media with realistic rock geometries
Authors: Boek, ES
Venturoli, M
Item Type: Journal Article
Issue Date: 1-Apr-2010
URI: http://hdl.handle.net/10044/1/14627
DOI: http://dx.doi.org/10.1016/j.camwa.2009.08.063
ISSN: 0898-1221
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Start Page: 2305
End Page: 2314
Journal / Book Title: COMPUTERS & MATHEMATICS WITH APPLICATIONS
Volume: 59
Issue: 7
Copyright Statement: Copyright © 2009 Elsevier Ltd. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Computers & Mathematics with Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Computers & Mathematics with Applications, 59(7), 2010. DOI:10.1016/j.camwa.2009.08.063
Publication Status: Published
Appears in Collections:Chemical Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons